MAUDE Adverse Event Report: SALTER LABS SALTER LABS; INFUSOR, INFUSEIT 3000 ML W/STOPCOCK

SALTER LABS SALTER LABS; INFUSOR, INFUSEIT 3000 ML W/STOPCOCK
Model Number ZIT-3000-10
Medical Device Problem Codes Burst Container or Vessel (1074); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sudden burst of the pressure infusion bag may delay treatment, but the clinician would be able to mitigate this by manually squeezing the fluid bag to ensure treatment is being administered.There was no report that a patient was impacted by the burst of the bag.
 
Event or Problem Description
During use, inflated to 300mmhg, it suddenly bursted/ exploded.
 
Event or Problem Description
During use, inflated to 300mmhg, it suddenly bursted/ exploded.
 
Additional Manufacturer Narrative
The sudden burst of the pressure infusion bag may delay treatment, but the clinician would be able to mitigate this by manually squeezing the fluid bag to ensure treatment is being administered.There was no report that a patient was impacted by the burst of the bag.The complaint confirmed the defect of adhesive failure.It was identified that the adhesive between the plastic sleeve and air bladder failed resulting in the separation observed by the customer.The most probable root cause is inadequate adhesion between the two components during the manufacturing process.

Brand Name
SALTER LABS
Common Device Name
INFUSOR, INFUSEIT 3000 ML W/STOPCOCK
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18460348
Report Number3000219639-2023-00041
Device Sequence Number3115338
Product Code KZD
UDI-Device Identifier00607411911910
UDI-Public00607411911910
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZIT-3000-10
Device Catalogue NumberZIT-3000-10
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer12/08/2023
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown